- This topic has 2 replies, 3 voices, and was last updated by .
August 20, 2008 at 12:08 am #21940Jenney
I’m due to take a pregnantcy test this Friday but I know I am pregnant. I did with my last pregnantcy. The fact of the matter is, is that I have three children. Their ages are 5, 3, and 2 years old. I am married and my partner is surportive whatever I do. We have a business and I am left to tend to the children most of the time, so to me, it is like being a single mum. I feel like I could’nt cope with another baby. It’s really hard work with three children, and the ages they are. I am waiting to do this test just to confirm but after I can make an appointment to go to the hospital and take “The Abortion Pill” that will just make me miscarry. But I am really confused. I just don’t know what to do?:(August 21, 2008 at 11:28 am #21957nadza
hey jenny…can i tell u something that i firmly believe in…
NO MATTER WHAT RELIGION U ARE, GOD WILL NEVER GIVE U MORE THEN U CAN HANDLE…He wouldnt giv u a 4th baby if he knew u wouldnt be able to manage… but if u dont believe in what iv jus said then maybe u should consider adoption rather then abortion…. and i think that u need to tell ur hubby how u feel… i hope iv helped u in some way, take care xxxAugust 22, 2008 at 9:27 pm #21978queenB
The abortion pill (called RU 486) does not just “make you miscarry”. Let me tell you a little about it.
Most of the time, there are 3 trips to the doctor. The first pill you take ends the life of your baby.
3 days later you have to go back to the doctor. He/she will give you another medication that will cause your uterus to contract. The reason that you need this is because your baby, although not alive, has to come out. You are given this medication and then sent home. While you are expelling the contents of your uterus you will be at home and not under a doctor’s care. Most women say they experience a lot of bleeding, clotting, cramping, and so on.
The bleeding could last anywhere from 2 weeks to a month. After the bleeding stops, you will have to go back to the doctor for an ultrasound. The purpose of the ultrasound is to make sure that there is nothing of the baby left over inside of your uterus. If there is something left over and the doctor does not see it, it can be very serious.
6 people (I believe) have died from taking RU 486. This is not a cocktail of medications that I would recommend that anyone take.
I’m sure your situation is overwhelming. Hang in there though. You are a Stand Up Girl and you can deal with this. You can face it. You have what it takes.
Let me refer you to http://www.optionline.org. This website has a listing of pregnancy resource centers. They are free and confidential and they can help you with ALL of your pregnancy needs. I would encourage you to check it out. You have nothing to lose.
You can write me any time. I’m always available to talk.
- The forum ‘I Think I’m Pregnant…Now What?’ is closed to new topics and replies.